Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Celebrating 1 year Klonopin free


[Br...]

Recommended Posts

Yesterday I celebrated 1 year since I took my last dose of Klonopin. 

 

I wanted to do something to acknowledge completing a whole year of this.  So I wrote a letter to Klonopin.  It was 5 pages long. I really gave Klonopin a piece of my mind.  I used a lot of the language that isn't suitable for sharing here. Writing the letter felt incredibly cathartic.  When I was done I folded it and tied it with ribbon and a bow.  We lit the grill to make dinner. I threw the letter on the hot coals and watched it burn. 

 

It felt like a meaningful way to say goodbye to a year I wouldn't wish on anyone, both acknowledging it and leaving it behind.  Because I'm moving forward. It was a rough year that started with miserable withdrawal symptoms that went on for months.  A lot of healing has happened and I would say I'm almost there. I started the year off with hope for healing; now I believe in healing.

Link to comment
Share on other sites

Congratulations!! :smitten: :smitten: :smitten:

That's awesome. Did you had symptoms of unreal type feelings. 24/7 I feel like I am in dream world. Things don't look real or I should say life don't look real. I look out and feel like if world just started today or what's the SUN is all about....Just super weird type feelings. Don't know if anyone have ever felt this way and got back to normal life. At this point I don't see how I will get back to normal from these feelings. I never had these before Benzo ..Did you ever felt this way.  I am 7 mons off from 20 yrs  on benzo .

 

Link to comment
Share on other sites

Thanks a lot JRBenzo!

 

What you describe is definitely something I experienced.  It's called derealization and together with depersonalization it's a very common withdrawal symptom.  Derealization is when things or people around seem unreal.  Depersonalization is specifically a sense of detachment from oneself and one's identity. Like most withdrawal symptoms, these symptoms fade as healing happens.  If you do a search of these terms on the forum you'll see a lot of posts about it.

 

If you haven't read this piece already - it helps explain why a lot of these weird symptoms happen.  I found it really comforting:  What's happening inside your brain

 

Take care,

Brighterday  :)

Link to comment
Share on other sites

Congratulations Brighterday, I'm so glad to hear you're feeling closer to full recovery and I love that you gave Klonopin a proper send off from your life, good riddance!
Link to comment
Share on other sites

I started the year off with hope for healing; now I believe in healing.

 

Bam!

love that. It truly sums up how we feel in all this.

 

I would love to se a copy of that letter lol

 

You've given hope to many today in posting this!!

Link to comment
Share on other sites

×
×
  • Create New...